# SDR ASAA2017071021347

- Difficulty date: July 10, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 14,714 hours, 4,852 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Switchpack
- Part number: 254A115011
- Condition: Failed
- Location: Autothrottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PSEU LIGHT ILLUMINATED.  ACFT GROUNDED. TRA LT 53 FAULT CODE 31-52002 FOUND ON PSEU. CONFIRMED STATUS OF D10982 PIN 42 WOULD NOT CHANGE WITH THRUST LEVER MOVEMENT AS REQUIRED IAW FIM 32-09, TASK 815.  REPLACED THE LT AUTOTHROTTLE SWITCH PACK M1766 AND AJUSTED IAW AMM 76-11-07.  OPS NORMAL IAW AMM 76-11-07, 32-09-10, 32-42-00, 78-31-00, 30-11-00, 31-51-00, & 34-43-00. REPAIR CONFIRMATION OF FIM 32-09T815 CHECKED NORMAL.
